Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Could I be pregnant as I took lupride inj but now I am having spotting ?

Could I be pregnant the same month as I have taken lupride inj Hi, I had a Laproscopy on the 9th day of 1 cycle which detected endometriosis . I was given Lupride 3.75 depot inj on the 3rd day of next cycle which started on 27th of Feb. Now I have got spotting/slight bleeding on the 22nd n 23rd day. My cycle length is 30 days usually. Please advise as to what this might be due to.
Asked On : Wed, 23 Mar 2011
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
welcome to HealthcareMagic
The chances of getting pregnant in the same cycle after taking Lupride inj. are very less.As for the spotting /slight bleeding on 22 &23 rd day it could be due to your normal cycle coming as a result of Lupride.Take care.
Answered: Wed, 23 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor